# SDR ASAA2013022894036

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,474 hours, 6,049 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAXING TO GATE AFTER LANDING - RT SIDE WINDOW HEAT LIGHT ILLUMINATED.  WHCU BITE TEST, NO FAULTS.  WINDOW HEAT SYS OPS TEST NORMAL IAW AMM 30-41-00-710-801.  GROUND VERIFICATION SUCCESSFUL.
